Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joe5189

Lack of Side Effects..Is Accutane working?

Recommended Posts

i started taking 20mg of Sotret a day on june 20th. i just take one 20 mg pill a day in the morning. Today i took my eleventh pill but i dont have any of the side effects that accutane is suppose to give. my lips are not any more dry than before i went on accutane. my skin isnt any dryer than before i went on accutane also. Since im not getting these side effects does that mean that the low dose isnt working for me or maybe since its a low dose the side effects wont really show as much? The day i took my first pill i felt a cyst developing on my face and two days after my first pill i got another cyst on the other side of my face but i was breaking out before i took the first pill so idk if this is an IB or just coincidence. Maybe i just need to give accutane more time? anyone else go through a similar experiance of lack of side effects?

Share this post


Link to post
Share on other sites

20 mg is a very low dose and you are only on day 10!! it will take more time to notice any side effects. and not everyone experiences the same side effects. also, most people dont see much improvment in their skin until the 3rd month or later.

Share this post


Link to post
Share on other sites

thanks for the response. yea true its still very early in the course and wit a low dose. i guess ive just been reading a lot about ppl saying by day 4 or 5 their lips r chapped beyond belief and all that so im thinking i should b the same. they probably were taking higher doses tho.

Share this post


Link to post
Share on other sites

i'm 23, 115 lbs, taking 20 mgs, and i'm 24 days into my course. my lips starting becoming a little more dry than usual about a couple weeks into the course and now i need to use chapstick or my lips will crack and bleed. my face hasn't dried up at all except for the few spots where i spot treat with BP. my initial breakout began the first day on treatment and i haven't been getting any cysts for a few days now. i don't expect this to be the end of my breakouts but i'm hoping it is. even if it isn't i'm just glad this stuff underneath my skin is finally coming out. other than those side effects i haven't experienced anything else.

Share this post


Link to post
Share on other sites

Kiss your lucky stars if you're not experiencing side effects and hope it lasts. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×